# SDR 95ZZZW410

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Bs 1020-1070
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION ON CABIN FLOOR SUPPORT LBL 12 BS 1020 TO BS 1070.  REPLACED FLOOR SUPPORTS LBL 12 FROM 1030 TO 1050 AND FROM 1050 TO 1070 PER SRM 51-10-1 PAR 4.  TOTAL CYCLES 29235.
